# SDR IPXA2021062070783

- Difficulty date: June 19, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 103,232 hours, 19,825 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR BROKEN SWITCH INOP. CLOSED L1 DOOR MANUALY IAW MD11 AMM 52-11-02-410-806, VERIFIED DOOR FULLY DOWN,CLOSED,SLIDE/RAIL IS ARMED AND OUTSIDE HANDLE IS FLUSH.PLACED L1 DOOR ON MET #52-10-1-2-0-1, PLACED INOP DO NOT USE PLACARD ON OUTSIDE HANDLE AND INSIDE SWITCH.DMP 52-10-1-2-0-1 COMPLIED WITH.REPLACED L-1 PAX DOOR CONTROL RELAY (R2-177) IAW MD11 WM 52-11-01. OPS CK PER AMM 52-11-00. M747828 CLEARED, DMP REVERSED, PLACARD REMOVED IPC: 52-34-01-05-855.
